Spreading solutions for a reaction diffusion equation with free boundaries in time-periodic environment
MetadataShow full metadata
In this article, we consider a reaction diffusion equation with free boundaries in a time-periodic environment. Such models can be used to describe the spreading of a new or invasive species over a one-dimensional habitat, with the free boundaries representing the expanding fronts. We study an equation with a general time-periodic nonlinearity, and present some sufficient conditions for spreading phenomena. We also use time-periodic semi-waves to characterize the spreading solutions.
CitationLi, F., & Lu, J. (2018). Spreading solutions for a reaction diffusion equation with free boundaries in time-periodic environment. Electronic Journal of Differential Equations, 2018(185), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.